# SDR REXA2016110802236

- Difficulty date: November 8, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 22,038 hours, 14,328 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC670141781
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PANEL 684GB IS CHAFED.  INSTALLED A NEW PANEL IAW SRM 51-40-11-001-001-A01.
